# SDR FDEA200906031907

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750090C
- Condition: Out Of Alignment
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FASTENER HOLES AT STA 980, BETWEEN STR 4L AND 4R WILL INTERFERE WITH  THE CABLE SHROUD MOD.  REPAIRED FRAME IAW SRM 53-00-07, FIG 201.  FABRICATED REPAIR PARTS ON MAE TRAV NR T9/793030, T9/793031, T9/793063,  AT STA 980, BETWEEN STR 4L- 4R. CATEGORY "A", MAJOR REPAIR.
